# SDR CA150602008

- Difficulty date: May 13, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 28,016 hours
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: HO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE PULLING THE BUCKET LOAD FROM WATER, THE PILOT HEARD A COMPRESSOR STALL, FOLLOWED BY A YAW AND LOAD GROWLING NOISES.  PILOT LOOKED AT THE GAUGES AND NOTICED NG DROPPING AND ITT CLIMBING.  PILOT RELEASED THE LOAD, ROLLED THE ENGINE DOWN TO IDLE AND MADE AN EMERGENCY LANDING WITHOUT INCIDENT.  POST FLIGHT INSPECTION REVEALED MECHANICAL IMPACT DAMAGE TO THE EXHAUST CASE.  ENGINE WILL BE REMOVED AND SENT FOR INVESTIGATION/REPAIR.
